# SDR HEEA082472

- Difficulty date: December 12, 2002
- Submitted: December 23, 2002
- Operation: Air carrier
- Aircraft: N5435V
- Make and model: Skrsky S76A
- Aircraft serial: 760158
- Aircraft time: 14,938 hours
- System (JASC): 6210 · Main Rotor Blades
- Part: Strip
- Condition: Separated
- Location: M/R Blade
- Part time: 7,477 hours
- Component: Blade
- Component part number: 7615009100052A
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

MAIN ROTOR BLADE LEADING EDGE ABRASION STRIP SEPARATED NEXT TO THE SPLICE REPAIR.
